# SDR UALA2011070703365

- Difficulty date: July 6, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 29,814 hours, 13,107 cycles
- Engine: Iae V2527A5
- System (JASC): 2550 · Cargo Compartments
- Part: Sidewall Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP SERVICE REPORTS AFT PIT RIGHT SIDE SIDEWALL PANEL LEADING EDGE DELAMINATED EXPOSING HONEY COMB CORE METAL SKIN IS ROLLED BACK AT AN ANGLE.  PER SRM AREA IS TAPED OVER PIT IS USEABLE  **  MF7732 CREATED TO MONITOR  ** LM INFO: IF NOT RPR OR RPL...PLS UPDATE WITH REF AND DETAILED PARTS NEEDED.  REPLACED PANEL.
